# SDR IPXA1667657

- Difficulty date: June 20, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 B/H REAR SPAR FITTING AREA CRACK FOUND AT T-FITTING HAT 9 O'CLOCK POSITION APPROX 1250" .  FUSE LT BS 955 REAR SPAR B/H AREA T-FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-I APP C, ORG MAT'L IS 7075-T73 DIE FORGING , CRACK FOUND AT T FITTING AT 9 O/CLOCK POSITION APPROX .1250" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
